# SDR AALA20091101BOS01

- Difficulty date: November 1, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 63,487 hours, 10,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 22255
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS ON LEFT OF AIRCRAFT BETWEEN 24B-36B INOPERATIVE.  REPLACED BATTERY PACK.
